MAUDE Adverse Event Report: Medtronic Dominicana XPS® BUR; BUR, EAR, NOSE AND THROAT

Medtronic Dominicana XPS® BUR; BUR, EAR, NOSE AND THROAT
Model Number 1883672HS
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/15/2026
Type of Reportable Event Malfunction

Brand Name
XPS® BUR
Common Device Name
BUR, EAR, NOSE AND THROAT
Manufacturer (Section D)
Medtronic Dominicana
zona franca de san isidro
carretera san isidro, km 17
santo domingo 11500
DR  11500
Manufacturer (Section G)
Medtronic Dominicana
zona franca de san isidro
carretera san isidro, km 17
santo domingo 11500
DR   11500
Manufacturer Contact
justin ellis
6743 southpoint drive north
jacksonville, FL 32216
+1(763)526-5677
MDR Report Key50205899
Report Number9612501-2026-02215
Device Sequence Number14833177
Product Code EQJ
UDI-Device Identifier00721902100567
UDI-Public(01)00721902100567(17)331228(10)0232986758
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1883672HS
Device Catalogue Number1883672HS
Device Lot Number0232986758
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/18/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/19/2026
Supplement Date Received by Manufacturer08/19/2026
Initial Report FDA Received Date08/11/2026
Supplement Report FDA Received Date09/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown